# SDR SCNA95123

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65244419
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E, F

## Discrepancy

NR 1 ENGINE FIRE WARNING INDICATOR ILLUMINATED DURING FLIGHT.  ENGINE WAS SHUTDOWN, ONE FIRE BOTTLE WAS DISCHARGED AND FIRE WARNING CEASED.  TEN MINUTES LATER FIRE WARNING RE-ILLUMINATED AND SECOND BOTTLE WAS DISCHARGED, FIRE WARNING LIGHT CEASED.  FIRE WARNING LIGHT ILLUMINATED AND BELL CAME ON ABOUT SIX MORE TIMES BEFORE LANDING IN ICT.  A CRACK WAS FOUND IN THE 8TH STAGE DUCT WITHIN THE FIXED COWL AREA.  DUCT WAS REPLACED AND LEAK CHECKED AT TAKE-OFF POWER, NO LEAKS NOTED.
